# SDR ASAA2017081121626

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,012 hours, 10,222 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 6327
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 56,499 hours, 22,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENG NR 2, START VALVE SWITCH TRIPPED OFF BUT START VALVE OPEN LIGHT REMAINED ILLUMINATED. PERFORMED QRH PROCEDURE AND VALVE REMAINED OPEN. CB VERIFIED IN. GROUNDED - YES. REMOVED NR 2 ENG START VLV REF AMM 80-11-030-000-801-F00. INSTALLED START VALVE ON ENG NR 2 REF AMM 80-11-03-400-801-F00 OPS CK GOOD NO LK NOTICED.
